# SDR USAA2010060791066

- Difficulty date: June 6, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 30,092 hours, 12,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 457 - PIT - PHX - EMERGENCY LIGHTS - EMERGENCY EXIT LENS MISSING ON FORWARD WINDSCREEN.  REPLACED MISSING EMERGENCY LIGHT LENS.
